# SDR QXEA200300986

- Difficulty date: August 11, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 9,838 hours, 14,053 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT MAIN LANDING GEAR WHEEL BAY FORWARD AT TWO OCLOCK FIREWALL IS CRACKED. REPAIRED IAW DHC-8 RD 8-54-109 AND SRM 51-00-06.
